Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2009, Article ID 636271, 10 pages
http://dx.doi.org/10.1155/2009/636271
Research Article

Optimal Control Systems by Time-Dependent Coefficients Using CAS Wavelets

Department of Mathematics, American University of Sharjah, Sharjah, UAE

Received 7 July 2009; Accepted 23 November 2009

Academic Editor: M. A. Petersen

Copyright © 2009 Taher Abualrub et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Taher Abualrub, Ibrahim Sadek, and Marwan Abukhaled, “Optimal Control Systems by Time-Dependent Coefficients Using CAS Wavelets,” Journal of Applied Mathematics, vol. 2009, Article ID 636271, 10 pages, 2009. https://doi.org/10.1155/2009/636271.